# SDR N6WA2025011302

- Difficulty date: January 12, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N522GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10079
- Aircraft time: 45,457 hours, 35,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SERVICE DOOR IS OUT. RESECURE LOOSE RECEPTECAL SLICE PIN IAW CRJ ESPM 20-44-00. EMERGENCY LIGHTS OPCHECK GOOD IAW CRJ AMM 33-51-00.
